MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device had a black screen during operation when switching from cpap to bipap.The device was replaced immediately by the user.No patient injury was reported.
 
Additional Manufacturer Narrative
The logbook of the affected device was examined for the reported event.Based on the analysis of the logbook, a "device error (14)" alarm was confirmed.The alarm was caused by a temporarily disturbed internal hdbaset communication between the ecd and the ventilator.This symptom is characteristic of a temporary interruption of the electromechanical contact between the system cable and the pba syscon ecd or a faulty system cable.In this error mode, the display functions may be impaired or the screen may be completely black.The device was repaired by checking and adjusting the connector and replacing the system cable.In the event of an internal error of the display unit (ecd) and a disturbed internal hdbaset communication between the ventilator and the ecd, the alarm message "device error (14)" is triggered.The display functions and the operability of the ecd may be impaired in the event of an active alarm event "device error (14)" depending on the technical cause.If the internal hdbaset communication fails completely, the ventilator's secondary alarm (piezo loudspeaker) sounds.Safety-relevant parameters such as fio2, minute volume and airway pressure are shown on the additional oled display, on which the user can observe the ongoing ventilation.In this case, the device behaved as specified for the error.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21176436
Report Number9611500-2025-00037
Device Sequence Number17215126
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)210127(93)8422300-04
Combination Product (Y/N)N
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown